# SDR SWAA2013021412681

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 43,625 hours, 25,284 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY ESCAPE SLIDE APPEARS TO BE HANGING LOWER THAN NORMAL.  REMOVED SLIDE (L-1) REPOSITIONED SLIDE AND ADJUSTED GIRT LENGTHS AND REINSTALLED PER MT 725-61-06.  CHECK'S OK.
